# SDR CALA9601288

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME CORRODED BETWEEN STRINGER 27L AND 28L AT STA 1130.  A SHEAR TIE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-4.
